# SDR DALA2023011800375

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50022
- Aircraft time: 9,519 hours, 4,495 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU START UPON LANDING, SIGNIFICANT ODOR/FUMES THROUGHOUT ENTIRE CABIN. SMELLED LIKE BURNING PLASTIC.T/S PER A220 EFIM SOLUTION #1-8458 & WC 0550-2001. FOUND ODOR PRESENT WITH APU RUNNING. C/W WC 0550-2001. C/W ENGINE RUNS. ALL PARAMETERS CHKS NML. NO ODOR PRESENT WITH ENGS OPERATING. R/R LT & RT RECIRC PER A220 BD500-A-J21-22-03-01AAA.
